Home, About, Contact Us, FAQ

Painkillers and hallucinations


#1

Ok so I had to take a Percocet earlier and I think it’s maybe making me hallucinate more than usual. Cause I keep hearing like radio static and like chatter. And I keep seeing things out of the corner of my eyes and I keep seeing this like cat randomly for like 2 seconds before it disappears. Also now I’m hearing a guitar it’s pretty chill though.

But anyways my question is do painkillers make symptoms act up? does anyone know?


#2

Stress increases symptoms. It really does. Other things not so much so.


#3

I had a relapse twice in response to medication (antibiotics and antibiotics + painkiller) and also in response to psych med (eg antidepressant) withdrawal.

So yes, meds can give psychotic responses. I never personally had this with only painkillers though. So that I dont know about, sorry!


#4

Never had it worsen from painkillers, but oxycodone is stronger than the stuff they usually prescribe here I think.

Sometimes had minor hallucinations like faint muttering and things out of the corner of my eye when I was taking H though so it’s possible - but I don’t know if that was necessarily the cause